# SDR SWAA2024011139844

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,338 hours, 39,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIE PACKS FAILED CAPACITY TEST AT LOCATIONS M1672;M1669; M1675; M1670 EMERGENCY LIGHT BATTERIE PACKS FAILED CAPACITY TEST AT LOCATIONS M1672M1669 M1675 M1670<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERIE PACKS AT LOCATIONS M1672; M1669; M1675; M1670 OPS CHECK GOOD PER AMM 33-51-06 AND DRW 33500005
